MathSciNet Relay Station
MathSciNet bibliographic data
MR2652651 93D09 (34K20 92B20 93C23)
Shao, Jin-Liang; Huang, Ting-Zhu; Zhou, Sheng Some improved criteria for global robust exponential stability of neural networks with time-varying delays. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 12, 3782–3794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement